# SDR UOIA2025042500006

- Difficulty date: April 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N903GD
- Make and model: Bnorm BN2A8
- Aircraft serial: 625
- Aircraft time: 16,240 hours, 55,370 cycles
- Engine: Lyc O540E4C5
- Engine time: 1,356 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Condition: Broken
- Location: Governor
- Component: Governor, Lyc
- Component part number: G210659
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AT LANDING IN VIEQUES AIRPORT RIGHT ENGINE PRESENTED EXCESSIVE VIBRATION SO PILOT PERFORMED PREVENTIVE SHUTDOWN. ENGINE WAS INSPECTED AND FOUND THE PROPELLER  GOVERNOR SHAFT BROKEN. PROPELLER GOVERNOR WAS REMOVED AND AN OVERHAULED PROPELLER GOVERNOR INSTALLED. OPERATIONAL CHECK WAS PERFORMED AND NO OTHER DISCREPANCIES FOUND AT THIS TIME.
